# SDR HNAA2024072600613

- Difficulty date: June 13, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 52,432 hours, 50,190 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Skin
- Condition: Not Reported
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

55-2325 RUDDER II RH SIDE LWR RIB AT TRAILING EDGE HAS UNRECORDED REPAIR DOUBLER.  RAR DOUBLER IAW EO1-53-24-0378
